# SDR AALA202401293905

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 42,836 hours, 18,022 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTS NUMBER 1 OVEN BURNS FOOD. REMOVED AND REPLACED NUMBER 1 OVEN IN FORWARD GALLEY. PER AMM 25-32-03. OPERATIONAL CHECK GOOD.
